Originally published January 8 2004
Bad medicine: antibiotic prescription drug causes woman's skin to fall off
by Mike Adams, the Health Ranger, NaturalNews Editor
If you're looking for a dramatic example of the dangers of prescription
drugs and yet another case of bad medicine, look no further than this
story. If it can be believed, a woman's allergic reaction to a common
antibiotic caused her skin to start sloughing off. It should come as no
surprise that this condition is being reported as 100% fatal, yet this
woman miraculously survived.
I don't mean to make light of the
seriousness of such a situation, but I'm not sure I believe this story
is actually true. I'm skeptical that an antibiotic could cause such
dramatic and grotesque side effects, since most prescription drugs kill
their patients slowly, through less obvious effects. But even if it's
true, it certainly isn't widespread.
All content posted on this site is commentary or opinion and is protected under Free Speech. Truth Publishing LLC takes sole responsibility for all content. Truth Publishing sells no hard products and earns no money from the recommendation of products. NaturalNews.com is presented for educational and commentary purposes only and should not be construed as professional advice from any licensed practitioner. Truth Publishing assumes no responsibility for the use or misuse of this material. For the full terms of usage of this material, visit www.NaturalNews.com/terms.shtml